# SDR ZW0A0109202

- Difficulty date: September 24, 2001
- Submitted: September 26, 2001
- Operation: Air carrier
- Aircraft: N926TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49356
- Aircraft time: 38,839 hours, 29,563 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION ON DOOR SILL MEMBRANE AT AFT SERVICE DOOR, STA 1138 TO 1179.  REMOVED CORROSION PER SPM 6-80-01. INSTALLED SMALL DOUBLER REPAIR AT STA 1140 PER SRM 53-01, FIG 2.
